On optimal interval quadrature formulae on classes of differentiable periodic functions

V.F. Babenko (Dnipropetrovsk National University, Institute of Applied Mathematics and Mechanics of NAS of Ukraine), https://orcid.org/0000-0001-6677-1914
D.S. Skorokhodov (Dnipropetrovsk National University), https://orcid.org/0000-0001-8494-5885


We solved the problem about the best interval quadrature formula on the class $$$W^r F$$$ of differentiable periodic functions with arbitrary permutation-invariant set $$$F$$$ of derivatives of order $$$r$$$. We proved that the formula with equal coefficients and $$$n$$$ node intervals, which have equidistant middle points, is the best on given class.


Babenko V.F. "Inequalities for permutations of differentiable periodic functions, problems of approximation and approximate integration", Dokl. AN SSSR, 1983; 272: pp. 1038-1041. (in Russian)

Babenko V.F. "On one problem of optimal approximate integration", Researches on modern problems of summation and approximation of functions, and their applications, Dnipropetrovsk, DGU, 1984; pp. 3-13. (in Russian)

Borodachev S.V. "On optimization of 'interval' quadrature formulas on some non-symmetric classes of periodic functions", Res. Math., 1999; 4: pp. 19-24. (in Russian)

Borodachev S.V. "On optimal interval quadrature formulae for some classes of absolutely continuous functions", Res. Math., 2000; 5: pp. 28-34. (in Russian)

Zhensykbaev A.A. "The best quadrature formula on some classes of periodic functions", Izv. AN SSSR. Ser. Matem., 1977; 41: pp. 1110-1124. (in Russian) doi:10.1070/IM1977v011n05ABEH001758

Zhensykbaev A.A. "Monosplines of minimal form and the best quadrature formulae", Uspekhi matem. nauk, 1981; 36: pp. 107-159. (in Russian) doi:10.1070/RM1981v036n04ABEH003024

Korneichuk N.P. Extremum problems in approximation theory, Moscow, 1976; 320 p. (in Russian)

Korneichuk N.P., Ligun A.A., Doronin V.G. Approximation with constraints, Kyiv, 1982; 250 p. (in Ukrainian)

Kuzmina A.L. "Interval quadrature formulas with multiple node intervals", Izv. vuzov, 1980; 7: pp. 39-44. (in Russian)

Ligun A.A. "Sharp inequalities for spline-functions and the best quadrature formulas for certain classes of functions", Mat. zametki, 1976; 19(6): pp. 913-926. (in Russian) doi:10.1007/BF01149933

Motornyi V.P. "On the best quadrature formula of the form $$$\sum\limits_{k=1}^n p_k f(x_k)$$$ formula on some classes of periodic differentiable functions", Izv. AN SSSR. Ser. Matem., 1974; 38: pp. 583-614. (in Russian) doi:10.1070/IM1974v008n03ABEH002122

Sharipov R.N. "The best interval quadrature formulas for Lipschitz classes", Constr. Funct. Theory and Funct. Analysis. Izd-vo Kazansk. un-ta, 1983; 4: pp. 124-132. (in Russian)

Babenko V.F. "Approximations, widths and optimal quadrature formulae for classes of periodic functions with rearrangement invariant sets of derivatives", Analysis Mathematica, 1987; 13: pp. 281-306. doi:10.1007/BF01909434

Motornyi V.P. "On the best interval quadrature formula in the class of functions with bounded $$$r^{th}$$$ derivative", East J. Approx., 1998; 4(4): pp. 459-478.

Omladic M., Pahor S., Suhadolc A. "On a new type of quadrature formulas", Numer. Math., 1976; 25(4): pp. 421-426. doi:10.1007/BF01396338

Pittnauer Fr., Reimer M. "Interpolation mit Intervallfunktionalen", Math. Z., 1976; 146(1): pp. 7-15. (in German) doi:10.1007/BF01213713

DOI: https://doi.org/10.15421/240703



  • There are currently no refbacks.

Copyright (c) 2007 V.F. Babenko, D.S. Skorokhodov

Creative Commons License
This work is licensed under a Creative Commons Attribution 4.0 International License.

Registered in


ISSN (Online): 2664-5009
ISSN (Print): 2664-4991